Alert archive / Michigan / Small Craft Advisories in 2012
Small Craft Advisory 45, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this small craft advisory at May 31, 2012, 11:10 AM EDT. It took effect at May 31, 2012, 8:00 PM EDT. It was in force for 67 hr.
The area
The counties it named.
The facts
- Issued
- May 31, 2012, 11:10 AM EDT (15:10 UTC)
- In effect from
- May 31, 2012, 8:00 PM EDT
- Expired
- Jun 3, 2012, 3:27 PM EDT
- In force
- 67 hr
- Issued by
- NWS Grand Rapids, MI
The text
As transmitted, in the capitals the NWS used until 2016.
184 WHUS73 KGRR 311510 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1110 AM EDT THU MAY 31 2012 LMZ844-312315- /O.NEW.KGRR.SC.Y.0045.120601T0000Z-120602T0300Z/ ST JOSEPH TO SOUTH HAVEN MI- 1110 AM EDT THU MAY 31 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 11 PM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 11 PM EDT FRIDAY. * WINDS...NORTHEAST WINDS OF 15 TO 25 KNOTS TONIGHT WILL SHIFT TO THE NORTHWEST AND INCREASE TO 30 KNOTS FRIDAY MORNING. WINDS WILL DECREASE TO 10 TO 20 KNOTS FRIDAY EVENING. * WAVES...WAVES WILL BUILD TO 3 TO 5 FEET TONIGHT AND INCREASE TO 5 TO 8 FEET FRIDAY. WAVES WILL SUBSIDE TO 1 TO 3 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ845>849-312315- /O.NEW.KGRR.SC.Y.0045.120601T1200Z-120602T0300Z/ SOUTH HAVEN TO HOLLAND MI-HOLLAND TO GRAND HAVEN MI- GRAND HAVEN TO WHITEHALL MI-WHITEHALL TO PENTWATER MI- PENTWATER TO MANISTEE MI- 1110 AM EDT THU MAY 31 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO 11 PM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 11 PM EDT FRIDAY. * WINDS...NORTH WINDS OF 30 KNOTS ARE EXPECTED DURING THE DAY LIGHT HOURS OF FRIDAY. WINDS WILL BECOME NORTHWEST 15 TO 25 KNOTS BY EVENING. * WAVES...WAVES WILL BUILD TO 4 TO 6 FEET FRIDAY MORNING AND CONTINUE INTO FRIDAY EVENING. WAVES WILL SUBSIDE TO 1 TO 3 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
13 follow-up statements
133 WHUS73 KGRR 311942 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 342 PM EDT THU MAY 31 2012 LMZ844-010345- /O.CON.KGRR.SC.Y.0045.120601T0000Z-120602T0300Z/ ST JOSEPH TO SOUTH HAVEN MI- 342 PM EDT THU MAY 31 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 11 PM EDT FRIDAY... * WINDS...NORTHEAST WINDS OF 15 TO 25 KNOTS TONIGHT WILL SHIFT TO THE NORTHWEST AND INCREASE TO 30 KNOTS FRIDAY MORNING. WINDS WILL DECREASE TO 10 TO 20 KNOTS FRIDAY EVENING. * WAVES...WAVES WILL BUILD TO 3 TO 5 FEET TONIGHT AND INCREASE TO 5 TO 8 FEET FRIDAY. WAVES WILL SUBSIDE TO 1 TO 3 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ845>849-010345- /O.CON.KGRR.SC.Y.0045.120601T1200Z-120602T0300Z/ SOUTH HAVEN TO HOLLAND MI-HOLLAND TO GRAND HAVEN MI- GRAND HAVEN TO WHITEHALL MI-WHITEHALL TO PENTWATER MI- PENTWATER TO MANISTEE MI- 342 PM EDT THU MAY 31 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO 11 PM EDT FRIDAY... * WINDS...NORTH WINDS OF 30 KNOTS ARE EXPECTED DURING THE DAY LIGHT HOURS OF FRIDAY. WINDS WILL BECOME NORTHWEST 15 TO 25 KNOTS BY EVENING. * WAVES...WAVES WILL BUILD TO 4 TO 6 FEET FRIDAY MORNING AND CONTINUE INTO FRIDAY EVENING. WAVES WILL SUBSIDE TO 1 TO 3 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WDM
116 WHUS73 KGRR 010234 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1034 PM EDT THU MAY 31 2012 LMZ844-011045- /O.CON.KGRR.SC.Y.0045.000000T0000Z-120602T0300Z/ ST JOSEPH TO SOUTH HAVEN MI- 1034 PM EDT THU MAY 31 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT FRIDAY... * WINDS...NORTHEAST WINDS WILL INCREASE TO 15 TO 25 KNOTS TONIGHT. WINDS WILL THEN SHIFT TO THE NORTHWEST AND INCREASE TO 30 KNOTS FRIDAY MORNING. WINDS WILL DECREASE TO 10 TO 20 KNOTS FRIDAY EVENING. * WAVES...WAVES WILL BUILD TO 3 TO 5 FEET TONIGHT AND INCREASE TO 5 TO 8 FEET FRIDAY. WAVES WILL SUBSIDE TO 1 TO 3 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ845>849-011045- /O.CON.KGRR.SC.Y.0045.120601T1200Z-120602T0300Z/ SOUTH HAVEN TO HOLLAND MI-HOLLAND TO GRAND HAVEN MI- GRAND HAVEN TO WHITEHALL MI-WHITEHALL TO PENTWATER MI- PENTWATER TO MANISTEE MI- 1034 PM EDT THU MAY 31 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO 11 PM EDT FRIDAY... * WINDS...NORTHEAST WINDS BECOMING NORTH AND INCREASING TO 30 KNOTS DURING THE DAYLIGHT HOURS OF FRIDAY. WINDS WILL BECOME NORTHWEST 15 TO 25 KNOTS BY EVENING. * WAVES...WAVES WILL BUILD TO 4 TO 6 FEET FRIDAY MORNING AND CONTINUE INTO FRIDAY EVENING. WAVES WILL SUBSIDE TO 1 TO 3 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ NJJ
651 WHUS73 KGRR 010743 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 343 AM EDT FRI JUN 1 2012 LMZ844-011545- /O.EXT.KGRR.SC.Y.0045.000000T0000Z-120602T1200Z/ ST JOSEPH TO SOUTH HAVEN MI- 343 AM EDT FRI JUN 1 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT SATURDAY... * WINDS...NORTHEAST WINDS WILL INCREASE TO 15 TO 25 KNOTS. WINDS WILL THEN SHIFT TO THE NORTHWEST LATER TODAY. * WAVES...WAVES WILL BUILD TO 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ845>849-011545- /O.EXT.KGRR.SC.Y.0045.120601T0743Z-120602T1200Z/ SOUTH HAVEN TO HOLLAND MI-HOLLAND TO GRAND HAVEN MI- GRAND HAVEN TO WHITEHALL MI-WHITEHALL TO PENTWATER MI- PENTWATER TO MANISTEE MI- 343 AM EDT FRI JUN 1 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT SATURDAY... * WINDS...NORTHEAST WINDS WILL INCREASE TO 15 TO 25 KNOTS. WINDS WILL THEN SHIFT TO THE NORTHWEST LATER TODAY. * WAVES...WAVES WILL BUILD TO 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
640 WHUS73 KGRR 011457 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1057 AM EDT FRI JUN 1 2012 LMZ844-012300- /O.CON.KGRR.SC.Y.0045.000000T0000Z-120602T1200Z/ ST JOSEPH TO SOUTH HAVEN MI- 1057 AM EDT FRI JUN 1 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY... * WINDS...NORTH 20 TO 30 KNOTS...SHIFTING TO NORTHWEST LATE. * WAVES...BUILDING TO 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ845>849-012300- /O.CON.KGRR.SC.Y.0045.000000T0000Z-120602T1200Z/ SOUTH HAVEN TO HOLLAND MI-HOLLAND TO GRAND HAVEN MI- GRAND HAVEN TO WHITEHALL MI-WHITEHALL TO PENTWATER MI- PENTWATER TO MANISTEE MI- 1057 AM EDT FRI JUN 1 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY... * WINDS...NORTH 20 TO 30 KNOTS...SHIFTING TO NORTHWEST LATE. * WAVES...BUILDING TO 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TJT
226 WHUS73 KGRR 011934 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 334 PM EDT FRI JUN 1 2012 LMZ844-020345- /O.EXT.KGRR.SC.Y.0045.000000T0000Z-120603T0000Z/ ST JOSEPH TO SOUTH HAVEN MI- 334 PM EDT FRI JUN 1 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT SATURDAY... * WINDS...NORTHWEST 20 TO 30 KNOTS...SHIFTING TO WEST SATURDAY. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ845>849-020345- /O.EXT.KGRR.SC.Y.0045.000000T0000Z-120603T0000Z/ SOUTH HAVEN TO HOLLAND MI-HOLLAND TO GRAND HAVEN MI- GRAND HAVEN TO WHITEHALL MI-WHITEHALL TO PENTWATER MI- PENTWATER TO MANISTEE MI- 334 PM EDT FRI JUN 1 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT SATURDAY... * WINDS...NORTHWEST 20 TO 30 KNOTS...SHIFTING TO WEST SATURDAY. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TJT
651 WHUS73 KGRR 020158 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 958 PM EDT FRI JUN 1 2012 LMZ844>849-021000- /O.CON.KGRR.SC.Y.0045.000000T0000Z-120603T0000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 958 PM EDT FRI JUN 1 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT SATURDAY... * WINDS...NORTH TO NORTHWEST 20 TO 30 KNOTS...SHIFTING TO WEST SATURDAY. * WAVES...4 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ NJJ
735 WHUS73 KGRR 020732 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 332 AM EDT SAT JUN 2 2012 LMZ844>849-021545- /O.CON.KGRR.SC.Y.0045.000000T0000Z-120603T0000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 332 AM EDT SAT JUN 2 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...WEST 15 TO 25 KNOTS DIMINISHING TONIGHT. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ NJJ
456 WHUS73 KGRR 021435 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1035 AM EDT SAT JUN 2 2012 LMZ844>849-022245- /O.CON.KGRR.SC.Y.0045.000000T0000Z-120603T0000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1035 AM EDT SAT JUN 2 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...WEST 15 TO 25 KNOTS DIMINISHING TONIGHT. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WDM
916 WHUS73 KGRR 021936 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 336 PM EDT SAT JUN 2 2012 LMZ844>849-030345- /O.EXT.KGRR.SC.Y.0045.000000T0000Z-120603T2100Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 336 PM EDT SAT JUN 2 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EDT SUNDAY... * WINDS...WEST 15 TO 25 KNOTS DIMINISHING TONIGHT TO 5 TO 15 KNOTS BY SUNDAY MORNING. * WAVES...3 TO 6 FEET INTO SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WDM
796 WHUS73 KGRR 030211 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1011 PM EDT SAT JUN 2 2012 LMZ844>849-031015- /O.CON.KGRR.SC.Y.0045.000000T0000Z-120603T2100Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1011 PM EDT SAT JUN 2 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT SUNDAY... * WINDS...WEST TO 25 KNOTS THROUGH TONIGHT...WITH THE HIGHEST WINDS SOUTH OF WHITEHALL. WINDS WILL DIMINISH ON SUNDAY. * WAVES...3 TO 6 FEET THROUGH TONIGHT...THEN SUBSIDING ON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ NJJ
049 WHUS73 KGRR 030716 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 316 AM EDT SUN JUN 3 2012 LMZ848-849-030830- /O.CAN.KGRR.SC.Y.0045.000000T0000Z-120603T2100Z/ WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 316 AM EDT SUN JUN 3 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE DIMINISHED SOME...AND WILL CONTINUE TO DECREASE THROUGH THE DAY TODAY. $$ LMZ844>847-031530- /O.CON.KGRR.SC.Y.0045.000000T0000Z-120603T2100Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- 316 AM EDT SUN JUN 3 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... * WINDS...WEST 15 TO 25 KNOTS DIMINISHING THROUGH THE DAY TODAY. * WAVES...3 TO 6 FEET SUBSIDING THROUGH TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ NJJ
537 WHUS73 KGRR 031440 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1040 AM EDT SUN JUN 3 2012 LMZ847-031545- /O.CAN.KGRR.SC.Y.0045.000000T0000Z-120603T2100Z/ GRAND HAVEN TO WHITEHALL MI- 1040 AM EDT SUN JUN 3 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE DIMINISHED TO UNDER 15 KNOTS AND WAVES TO 1 TO 3 FEET. $$ LMZ844>846-032100- /O.CON.KGRR.SC.Y.0045.000000T0000Z-120603T2100Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI- 1040 AM EDT SUN JUN 3 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... * WINDS...WEST 10 TO 15 KNOTS DIMINISHING THROUGH THE DAY TODAY. * WAVES...3 TO 5 FEET SUBSIDING THROUGH THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WDM
936 WHUS73 KGRR 031927 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 327 PM EDT SUN JUN 3 2012 LMZ844>846-032030- /O.CAN.KGRR.SC.Y.0045.000000T0000Z-120603T2100Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI- 327 PM EDT SUN JUN 3 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE SMALL CRAFT ADVISORY. THE WIND AND WAVES HAVE SUBSIDED BELOW CRITERIA. $$ WDM
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this small craft advisory went out at May 31, 7:50 AM EDT, 3 hours 20 minutes earlier.
Area forecast discussion, May 31, 7:50 AM EDT, 3 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 750 AM EDT THU MAY 31 2012 .SYNOPSIS... ISSUED AT 402 AM EDT THU MAY 31 2012 AN AREA OF LOW PRESSURE WILL STRENGTHEN AS IT LIFTS NORTHEAST TOWARD LAKE HURON THROUGH FRIDAY EVENING. THIS WILL SPREAD RAIN ACROSS THE AREA BEGINNING DURING THE AFTERNOON HOURS TODAY...AND LASTING THROUGH THE DAY ON FRIDAY. TEMPERATURES WILL BE BELOW AVERAGE DUE TO THE CLOUDS AND RAINFALL IN PLACE. CONDITIONS WILL GRADUALLY IMPROVE OVER THE WEEKEND. && .SHORT TERM...(TODAY THROUGH FRIDAY) ISSUED AT 402 AM EDT THU MAY 31 2012 THE MAIN FOCUS OF THE SHORT TERM WILL BE PCPN TRENDS THROUGH THE DAY ON FRIDAY AS WE SEE THE STORM SYSTEM INTENSIFY TO OUR E/SE. CLOUDS ARE JUST BEGINNING TO INCREASE FROM THE WEST EARLY THIS MORNING. RADAR IMAGERY AND SFC OBS FROM WI INDICATE THAT THERE IS SOME LIGHT RAINFALL REACHING THE GROUND AT SOME LOCATIONS VIA FORCING OUT AHEAD OF THE INCOMING WAVE/TROUGH ALOFT. AT FIRST GLANCE...THIS WOULD APPEAR TO MOVE INTO THE AREA QUICKLY. HOWEVER AS THE UPPER LOW TAKES SHAPE TO OUR WEST...AND IS ROTATED TO THE SE A BIT WITH AN ADDITIONAL JET LET DIGGING IN...THE PCPN SHOULD TAKE A SE TREND THIS MORNING. THIS SHOULD KEEP THE AREA DRY THROUGH MOST OF THE MORNING. WE WILL THEN SEE RAIN SHOWERS/RAIN BREAK OUT FROM SW TO NE THIS AFTERNOON AND THIS EVENING. THIS OCCURS AS THE JET LET COMING IN AND ROUNDS THE BASE OF THE TROUGH. THESE FEATURES WILL ACT ON THE CURRENT INVERTED SFC TROUGH EXTENDING FROM OK TO IA AND STRENGTHEN IT. THE SFC LOW WILL FOLLOW THE OH RIVER FOR A BIT BEFORE TAKING A TURN TOWARD LAKE HURON. THE CWFA WILL BE ON THE NW QUAD OF THE SFC LOW...AND UNDER THE DEFORMATION ZONE OF THE UPPER LOW/TROUGH. THIS RAIN WILL HOLD IN ACROSS THE AREA AS THE SFC LOW ROTATES NORTH ALONG THE ERN PERIPHERY OF THE UPPER LOW. THUNDER CHANCES LOOK TO BE ABOUT ZERO WITH THE WARM SECTOR REMAINING TO THE SOUTH OF THE STATE LINE. WE CAN NOT RULE OUT A RUMBLE OF THUNDER AS THE DRY SLOT TRIES TO WORK IN LATE TONIGHT AND FRI MORNING. THE CHC IS TOO LOW AT THIS TIME TO MENTION IT FOR NOW. .LONG TERM...(FRIDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 402 AM EDT THU MAY 31 2012 LONG TERM PERIOD BEGINS FRIDAY NIGHT WITH AN UPPER LOW OVERHEAD. THE LOW LIFTS OUT TO THE NORTHEAST SATURDAY NIGHT AND SUNDAY. IN ITS WAKE NORTHWEST FLOW PERSISTS FOR A TIME SUNDAY NIGHT INTO MONDAY. UPPER RIDGING IS LOCATED JUST UPSTREAM FOR TUESDAY AND WEDNESDAY. EVEN THOUGH WE ARE NOT FIRMLY ENTRENCHED IN THE RIDGE...HEIGHTS WILL HAVE RISEN CONSIDERABLY FROM VALUES AROUND 550 DM/S FRIDAY NIGHT TO THE 570/S BY TUESDAY/WEDNESDAY. SUFFICE IT TO SAY A WARMING TREND WILL OCCUR THROUGH THE PERIOD. AS FAR AS THE DETAILS THE MAIN FEATURE TO KEY ON IS AT THE START OF THE PERIOD...THE UPPER LOW SLOWLY LIFTING OUT TO THE NORTHEAST. RAIN WILL BE OCCURRING FRIDAY NIGHT...GRADUALLY TAPERING OFF FROM SOUTHWEST TO NORTHEAST INTO SATURDAY. BEYOND SATURDAY...THE WEATHER IS FAIRLY BENIGN WITH HIGH PRESSURE DOMINATING MUCH OF THE TIME. ONE DISCREPANCY IS A SHORTWAVE AND LOW THAT THE GFS DROPS SOUTH THROUGH THE REGION SUNDAY NIGHT INTO MONDAY. THE ECMWF DOES NOT HAVE THE SAME FEATURE. AT THIS POINT HAVE 20 AND 25 POPS IN THE FORECAST FOR SUNDAY NIGHT AND MONDAY BUT COULD SEE THESE NEEDING TO BE REMOVED WITH TIME. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z FRIDAY MORNING) ISSUED AT 750 AM EDT THU MAY 31 2012 COMPLICATED FORECAST THE NEXT 24 HOURS. AN AREA OF MVFR CEILINGS WILL SLIDE ACROSS SOUTHERN LOWER MICHIGAN THIS MORNING AS SOME LIGHT RAIN PUSHES IN FROM THE WEST. THE LOW CLOUDS SHOULD CLEAR OUT TO THE SOUTH AROUND MIDDAY. THE RAIN WILL LIKELY ERODE THIS MORNING AS IT PUSHES INTO DRIER AIR. LOWER CEILINGS AND RAIN WILL SPREAD BACK INTO THE AREA FROM THE SOUTH AND WEST WITH TIME LATE THIS AFTERNOON AND TONIGHT. CONDITIONS WILL DROP INTO THE MVFR CATEGORY TONIGHT IN ALL AREAS...WITH IFR LIKELY AT KAZO...KBTL AND KJXN. ANY RAIN TODAY SHOULD BE ON THE LIGHT SIDE...BECOMING HEAVIER THIS EVENING AND TONIGHT. && .MARINE... ISSUED AT 402 AM EDT THU MAY 31 2012 WE WILL BE DROPPING THE SMALL CRAFT ADVISORY WITH THIS FORECAST PACKAGE. WINDS HAVE DIMINISHED SIGNIFICANTLY SINCE LAST EVENING. THE NEXT PERIOD OF CONCERN LOOKS TO BE VERY LATE TONIGHT AND GOING THROUGH SATURDAY. THIS OCCURS AS THE STORM STRENGTHENS TO OUR EAST...WHICH WILL BRING NORTH TO NORTHEAST WINDS TO THE AREA. A SMALL CRAFT ADVISORY LOOKS TO BE LIKELY. && .HYDROLOGY... ISSUED AT 402 AM EDT THU MAY 31 2012 WE DO NOT EXPECT ANY SIGNIFICANT HYDROLOGY ISSUES THROUGH THE WEEKEND. THIS INCOMING LOW DOES APPEAR TO GIVE THE AREA A GOOD SOAKING RAIN...ESPECIALLY FOR SE AREAS. RAINFALL AMOUNTS SHOULD GENERALLY RANGE FROM A TENTH OF AN INCH OR SO TO THE NW...TO OVER AN INCH OF RAIN TO THE SE. THIS AMOUNT OF RAIN OVER A 12-24 HOUR PERIOD WILL NOT CAUSE ISSUES...ESPECIALLY SINCE THE AREA IS SOMEWHAT DRY OVER RECENT TIMES. RIVER LEVELS WILL INCREASE...BUT THE RISES SHOULD BE WITHIN BANK RISES. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...NONE. LM...NONE. && SYNOPSIS...NJJ SHORT TERM...NJJ LONG TERM...DUKE AVIATION...DUKE HYDROLOGY...NJJ MARINE...NJJ
Hazardous weather outlook, May 31, 6:29 AM EDT, 4 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 629 AM EDT THU MAY 31 2012 MIZ037>040-043>046-050>052-056>059-064>067-071>074-011030- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 629 AM EDT THU MAY 31 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY RISES ON AREA RIVERS ARE ANTICIPATED AS RAIN IS EXPECTED FROM THIS AFTERNOON THROUGH FRIDAY NIGHT. RAINFALL TOTALS IN EXCESS OF AN INCH WILL BE POSSIBLE...ESPECIALLY SOUTHEAST OF A LINE FROM HOLLAND TO MOUNT PLEASANT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ844>849-011030- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 629 AM EDT THU MAY 31 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WINDS AND WAVES MAY BECOME HAZARDOUS TO SMALLER CRAFT FRIDAY INTO FRIDAY NIGHT AS NORTHERLY WINDS INCREASE IN RESPONSE TO A LOW MOVING INTO SOUTHEAST LOWER MICHIGAN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. DUKE
The office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 8:13 PM EDT | Small Craft Advisory | GRR | 8 hr |
Nearby
Small Craft Advisories in Michigan, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.